MathSciNet Relay Station
MathSciNet bibliographic data
MR600749 (82a:14006) 14G30 (14F25 26B99 65H10)
Hovanskiĭ, A. G. A class of systems of transcendental equations. (Russian) Dokl. Akad. Nauk SSSR 255 (1980), no. 4, 804–807.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement